Volumes-IJOPCM-2012 PDF Print E-mail
Wednesday, 23 February 2011 06:29


Volumes 2012

Int. J. Open Problems Compt. Math., Vol. 5, No. 1, March 2012

ISSN 1998-6262; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

Approximation Of Common Fixed Points Of Generalized

Non-Lipschitzian Mappings

R. A. Rashwan

Explicit Invariant Regions and Global Existence of

Solutions for Reaction Diffusion Systems With a Full

Matrix of Diffusion Coefficients and Nonhomogeneous

Boundary Conditions

Said Kouachi and Eid M. Al-Eid

On Sequence Spaces of Invariant Means and Lacunary

Defined by a Sequence of Orlicz Functions

Cigdem A. Bektas and Gulcan Atıci

Galerkin Method for Solving a Telegraph Equation

With a Weighted Integral Condition

A. Guezane-Lakoud and N. Bendjazia

Application of Statistical Techniques for Comparing Lie Algebra Algorithms

D. Fern´andez-Ternero, J. Nunez, and A. F. Tenorio

A Brief Note on an Exponential Recursive Sequence

Yilun Shang

Some Fixed Point Theorems for a Pair of Asymptotically Regular and Compatible Mappings in Fuzzy 2-Metric Space

Priyanka Nigam and S.S.Pagey

Ordering Policy for Linear Deteriorating Items for Declining Demand with Permissible Delay in Payments

Chaitanya Kumar Tripathy and Umakanta Mishra

On Timelike Biharmonic General Helices in the Lorentzian (1,1) E

Talat KÖRPINAR and Essin TURHAN

On Optimality of Lacunary Interpolation for Recovery of C6 Seventh Degree Spline

Karwan H-F. Jwamer and Faraidun K. Hama-Salh

New Scaled Three-Term Memoryless VM-Methods for Solving Nonlinear Unconstraint Problems

Abbas Y. Al-Bayati and Khalil Kh. Abbo

On Differential Ideals of Differential rings

Yaseen A.W.Alhiti

Int. J. Open Problems Compt. Math., Vol. 4, No. 2, June 2012

ISSN 1998-6262; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

A study on Some Properties of Legendre Polynomials

and Integral Transforms

Ghazi S. Khammash and A. Shehata

Some conditions under which prime near-rings

are commutative rings

Abdelkarim Boua

On Fixed-point theorems in Intuitionistic

Fuzzy metric Space

T.K. Samanta , Sumit Mohinta and Iqbal H. Jebril

Even-order Magic Squares with Special Properties

Saleem Al-ashhab

Positive solutions for a higher order p-Laplacian

boundary value problem with even derivatives

Youzheng Ding, Zhongli Wei, Jiafa Xu

The Existence of Intrinsic Set Properties

Implies Cantor's Theorem. The concept

of Cardinal Revisited.

Juan-Esteban Palomar Tarancon

Existence of Multiple Positive Solutions

for 3 Order Three-Point Boundary

Value Problems on Time Scales

K. R. Prasad and N. Sreedhar

Some Open Problems On a Class of Finite Groups

Marius Tarnauceanu

Newton-Raphson Type Methods

Mircea I. Cirnu

Diffusion Processes With Generalized

Beta Density Functions

Mario Lefebvre

On Sequence Spaces of Invariant Means and Lacunary

Dened by a Sequence of Orlicz Functions

Cigdem A. Bektas and Gulcan Atci

Inclined Curves of Null Curves in L^5

and Their Characterizations

Zühal KÜÇÜKARSLAN, Mehmet BEKTAŞ,

Handan ÖZTEKİN

Explicit Solutions of Fractional Schrödinger

Equation via Fractional Calculus Operators

Resat YILMAZER, Erdal BAS

Smarandache Curves of Spacelike Biharmonic

B-Slant Helices According To Bishop Frame

In The Lorentzian 1 TM (1,1) E

Talat KÖRPINAR and Essin TURHAN

Volumes 2012

Int. J. Open Problems Compt. Math., Vol. 5, No. 3, September 2012

ISSN 1998-6262; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

New inequalities of Hermite-Hadamard type

for functions whose second derivatives

absolute values are convex and quasi-convex

Mehmet Zeki Sarikaya, Aziz Saglam and Huseyin Yildirim

New Inequalities For Convex Sequences With Applications

Zinelaˆabidine Latreuch and Benharrat Bela¨ıdi

On B-expansions of unity for Perron power series

F. Abbes and M. Hbaib

On The Second Change of Rings Theorems

for the Gorenstein Homological Dimensions

Samir Bouchiba and Mostafa Khaloui

Left Multipliers Satisfying Certain Algebraic

Identities on Lie Ideals of Rings With Involution

L. Oukhtite1 and L. Taoufiq

On The Hermite-Hadamard Type Integral Inequalities

Involving Several Log-Convex Functions

Mehmet Zeki Sarikaya Hatice Yaldiz and Hakan Bozkurt

Cantor Primes as Prime-Valued Cyclotomic Polynomials

Christian Salas

Is A Unifying Chaotic

Dynamical System Possible?

Zeraoulia Elhadj and J. C. Sprott

Common Fixed Point Theorems for Sequences

of Mappings in Fuzzy Metric Spaces

Khaled Abd-Rabou

A note on the (FMC) condition

for extensions of commutative rings

Noomen Jarboui

Nabla 1-Forms on n-Dimensional Time Scales

Nesip Aktan, Mehmet Zeki Sarkaya,

Kazm Ilarslan and Ibrahim unaltili

Note on some nonlinear integral inequalities in

two independent variables on time scales and applications

K. Boukerrioua

Note on a nonlocal boundary value problem

with solutions positive on an interval

A. Guezane-Lakoud

Related Fixed Point Theorems For Two Pairs

Of Mappings In Fuzzy Metric Spaces

T. K. Samanta , Sumit Mohinta and Iqbal H. Jebril

Properties of Three Functions Relating to the

Exponential Function and the Existence of

Partitions of Unity

Xiao-Jing Zhang, Feng Qi, and Wen-Hui Li

Some Extension Results in Classical

Integral Inequalities

Abdallah EL FARISSI, Zoubir DAHMANI

and Benharrat BELAIDI

Solutions Of Differential Equations For Dual Curvatures

Of Dual Biharmonic Curves With Spacelike

Principal Normal in 31 D

Talat KÖRPINAR, Essin TURHAN, Vedat ASIL

Construction of Focal Curves of Spacelike Biharmonic

Curves with Timelike Binormal in the Lorentzian

Heisenberg Group Heis3

Talat KÖRPINAR and Essin TURHAN

The Total Number of Squares and Rectangles are

there in Rectangle (Square) Boards

Zeyad Al-Zhour

 

 

 

Volumes 2012

Int. J. Open Problems Compt. Math., Vol. 5, No. 4, December 2012

ISSN 1998-6262; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

Range Kernel orthogonality of generalized derivations

A. Bachir

Boundary Value Problems

For Fractional Differential Equations

Mohamed El Amin Bengrine and Zoubir Dahmani

A pedal triangle inequality with the exponents

Jian Liu

A weighted target- following algorithm for

linearly constrained convex optimization

Hayet Roumili, Zakia Kebbiche

A common random fixed point theorem for six

weakly compatible mappings

in Hilbert spaces

R. A. Rashwan, D. M. Albaqeri

On Hermite-Hadamard Type Inequalities

for $(\alpha;m)$-Convex Functions

Shu-Hong Wang, BoYan Xi, Feng Qi

Quintic C1-Spline Collocation Methods for Stiff

Delay Differential Equations

H.M. El-Hawary and K.A. El-Shami

Classification of uniform polyhedra by their symmetry-type graphs

J. Kovič

Cartesian product and homomorphism of

interval-valued fuzzy linear space

S.Vijayabalaji and S.Sivaramakrishnan

The J-invariant over En3d

Abdelhakim Chillali

Cubic Spline Solutions For Two-Point

Boundary Value Problems Using

Quarter-Sweep SOR Method

N.I.M. Fauzi and J. Sulaiman

Remote Health Monitoring Systems for High

Risk Patients

Firas Ibrahim

An approach to multicriteria optimization

based on aggregation: application to

manufacturing systems

Fatima Zohra Bouchekif, Myriam Noureddine

A new characterization of Smarandache tsα

curves according to Sabban frame in

Heisenberg group Heis3

Talat KÖRPINAR and Essin TURHAN

Ultra Linear Continuous Functionals and Ultra

Generalized Complex Numbers In The Ultra

Generalized Function Spaces

Sabra Ramadan

On existence of nonlinear fractional differential

equations for

Mohammed M. Matar

Numerical Solution of Poisson equation

with Dirichlet Boundary Conditions

H.Bennour and M.S.Said

Coderivations and _-Coderivations On

Matrix Coalgebra

Madjid Mirzavaziri and Elham Tafazoli

 

 

 

Last Updated on Sunday, 29 June 2014 03:26